MathSciNet Relay Station
MathSciNet bibliographic data
MR831385 (87i:30024) 30C45 (30D40)
Twomey, J. B. Tangential limits of starlike univalent functions. Proc. Amer. Math. Soc. 97 (1986), no. 1, 49–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement